JOHN J. WALSH, M.D.; RICHARD H. LINN, M.D.; FRANK BRANCATO, Ph.D.
Much has been written of the clinical application of skin testing with purified protein derivative (P.P.D.) tuberculin, and the ramifications thereof. However, limited examination of the literature fails to reveal the report of a case of axillary tuberculous adenitis subsequent to skin testing with P.P.D. For this reason the following case is reported in its entirety.
This 50 year old Negro seaman was admitted to the U. S. Public Health Service Hospital, Seattle, Washington, July 31, 1953, with the chief complaint of "a painful knot in my right armpit" of 24 days' duration. On June 3, 1953, routine
WALSH JJ, LINN RH, BRANCATO F. TUBERCULOUS AXILLARY ADENITIS FOLLOWING APPLICATION OF P.P.D.(TUBERCULOUS AXILLARY ADENITIS FOLLOWING APPLICATION OF P.P.D.*). Ann Intern Med. 1956;45:547–549. doi: 10.7326/0003-4819-45-3-547
Download citation file:
Published: Ann Intern Med. 1956;45(3):547-549.
Infectious Disease, Mycobacterial Infections.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use